# SDR ASOA20130226025H

- Difficulty date: February 26, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145EP
- Aircraft serial: 145029
- Aircraft time: 30,365 hours, 29,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION,  THE RT AFT FUSELAGE SKIN WAS FOUND TO HAVE A .2" (5MM) CRACK AT FRAME 75 BETWEEN STR 2R & 3R.  MX REMOVED THE DAMAGED SECTION OF SKIN AND PERFORMED A FILLER/DOUBLER REPAIR IAW ENGINEERING CHANGE REPAIR AUTHORIZATION EC5330-02353, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
